1887

n South African Journal of Child Health - Accidental podophyllin poisoning in a 3-year-old child : case report

Volume 9, Issue 2
  • ISSN : 1994-3032
USD

 

Abstract

Accidental poisoning in children remains a common presentation in healthcare centres worldwide, with the highest rates of fatal poisonings occurring in Africa. Podophyllin, commonly used for genital warts, is a rare agent in poisoning cases. A few cases have been reported in the international literature, with serious systemic and neurological side-effects. We report a case of accidental podophyllin poisoning in a 3-year-old boy, which was complicated with organ dysfunction. The case highlights the severe neurological side-effects of podophyllin poisoning and the importance of accident prevention in our communities.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/m_sajch/9/2/EJC170733
2015-04-01
2017-05-27

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error